Please use this identifier to cite or link to this item:
|Appears in Collections:||Computing Science and Mathematics Journal Articles|
|Peer Review Status:||Refereed|
|Title:||Eigenvalue bounds for the signless laplacian|
Simic, Slobodan K
|Citation:||Cvetkovic D, Rowlinson P & Simic SK (2007) Eigenvalue bounds for the signless laplacian. Publications de l'Institut Mathématique, 81 (95), pp. 11-27. http://elib.mi.sanu.ac.rs/files/journals/publ/101/n095p011.pdf|
|Abstract:||We extend our previous survey of properties of spectra of signless Laplacians of graphs. Some new bounds for eigenvalues are given, and the main result concerns the graphs whose largest eigenvalue is maximal among the graphs with fixed numbers of vertices and edges. The results are presented in the context of a number of computer-generated conjectures.|
|Rights:||Publisher is open-access. Open access publishing allows free access to and distribution of published articles where the author retains copyright of their work by employing a Creative Commons attribution licence. Proper attribution of authorship and correct citation details should be given.|
Files in This Item:
|Eigenvalue bounds for the signless laplacian 2007.pdf||Fulltext - Published Version||173.66 kB||Adobe PDF||View/Open|
This item is protected by original copyright
Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
The metadata of the records in the Repository are available under the CC0 public domain dedication: No Rights Reserved https://creativecommons.org/publicdomain/zero/1.0/
If you believe that any material held in STORRE infringes copyright, please contact email@example.com providing details and we will remove the Work from public display in STORRE and investigate your claim.